# SDR QXEA200500769

- Difficulty date: April 12, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-LEFT WING BOTTOM SKIN HAS CHAFE MARK UNDER FAIRING 586AB.  REPAIRED IAW CRJ700 SRM 57-00-01-101-001-A01, 51-12-00-04-001-A01, AND 51-25-16-001-001-A01.
